RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 9–11 (Mi dan35247)  

MATHEMATICS

The approximate determination of fixed points of continuous mappings

B. A. Vertgeim

Novosibirsk State University

Full text: PDF file (527 kB)

Bibliographic databases:
UDC: 513.83+518.512
Presented: Л. В. Канторович
Received: 27.06.1969

Citation: B. A. Vertgeim, “The approximate determination of fixed points of continuous mappings”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 9–11

Citation in format AMSBIB
\Bibitem{Ver70}
\by B.~A.~Vertgeim
\paper The approximate determination of fixed points of continuous mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 9--11
\mathnet{http://mi.mathnet.ru/dan35247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263235}
\zmath{https://zbmath.org/?q=an:0215.55301}


Linking options:
  • http://mi.mathnet.ru/eng/dan35247
  • http://mi.mathnet.ru/eng/dan/v191/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020